Simultaneous Iteration for Computing Invariant Subspaces of Non-Hermitian Matrices.
Numerische Mathematik, Tome 25 (1975), pp. 123-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1975__25_132366,
author = {G. W. Stewart},
title = {Simultaneous {Iteration} for {Computing} {Invariant} {Subspaces} of {Non-Hermitian} {Matrices.}},
journal = {Numerische Mathematik},
pages = {123--136},
year = {1975},
volume = {25},
zbl = {0328.65025},
url = {http://geodesic.mathdoc.fr/item/NUMA_1975__25_132366/}
}
G. W. Stewart. Simultaneous Iteration for Computing Invariant Subspaces of Non-Hermitian Matrices.. Numerische Mathematik, Tome 25 (1975), pp. 123-136. http://geodesic.mathdoc.fr/item/NUMA_1975__25_132366/